# SDR AALA201905269012

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 58,587 hours, 23,801 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C13211
- Part serial: 1111
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UNCOMMANDED FUEL TRANSFER / BURN OUT OF #1 WING TANK AT APPROX 200 PPH VERIFIED BY CONSTANT NEED TO ADD LEFT RUDDER TRIM TO COUNTERACT . 500 POUND SPLIT IN LESS THEN 3 HRS. MAINTENANCE REMOVED AND REPLACED LT AFT BOOST PUMP LOW PRESS SWITCH IAW AMM 28-42-11. OPS & LEAK CHECK GOOD.
